# SDR ABXA20230623129

- Difficulty date: June 19, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 97,652 hours, 17,591 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148T83011
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK IN GSO (GREENSBORO, NORTH CAROLINA), HAECO MAINTENANCE DISCOVERED LIGHTNING STRIKE DAMAGE AND PREVIOUS BLENDOUT REPAIRS ON THE RIGHT HAND / LEFT HAND TAILCONE SKIN. SEE FIGURE 1 FOR DETAILS. THE DAMAGE WAS EVALUATED PER REF /C/ AND FOUND TO BE BEYOND PUBLISHED LIMITS. THE SKIN IS MADE FROM 321 ANNEALED CRES X 0.025” PER REF /B/. THE TAILCONE ASSEMBLY IS CLASSIFIED AS SECONDARY STRUCTURE PER REF /A/. HAECO ENGINEERING CONTACTED FLIGHT VEHICLES CONSULTING INC. REQUESTING FURTHER EVALUATION AND REPAIR APPROVAL. REPAIRED PER ABX-REA-5385-65044-00
